Im taken gianvi for 3 months and the last 2 months, I dont see my period that is normal?
20 Feb 2011
What do you mean you dont see your period as normal?I know the side effects of taking gianvi can upset your menstrual flow,is that what you mean?Are you getting a flow at all because if not you could experience a break bleed every few months. You should check with your doc if you're still worried,some bcp effect every woman differently so you should get your doc's opinion,it wont do any harm.Alot of these pills have different side effects and everyone is different,so my advice is to get it checked out.
Hope this is of some help,let me know how it goes for you
- Gianvi Information for Consumers
- Gianvi Information for Healthcare Professionals (includes dosage details)
- Side Effects of Gianvi (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... taking the 7 day breaks, in order to skip my period. The last week i have been getting brown spotting and what seems to be menstrual cramps. I am ...
2 answers • 9 Feb 2013
I started Gianvi recently. (Just finished my first pack) My period is now late, which usually isn't concerning, but I had sex with my boyfriend ...
1 answer • 24 Jul 2013
I was on Gianvi for 5months and due to pharmacy and insurance miscommunication I stopped taking it 2
... weeks ago, can i start Gianvi again? or do i have to wait until my next period? I stopped the gianvi when i finished the last placebo pill
1 answer • 22 Nov 2013
I just missed four pills in week one of my gianvi pack. I was told to take a pill until Sunday and then start a new pack. I guess the missed pills ...
1 answer • 2 Feb 2014
Btw, I switched from sronyx to gianvi because I had a lot of breakouts before and my period comes on the 5th day of placebo pills. Now, I don't ...
1 answer • 8 May 2014